# SDR 97ZZZX3072

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321FL
- Make and model: Cessna 421C
- Aircraft serial: 421C0207
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 629116
- Condition: Torn
- Location: Oil Cooler
- Part time: 242 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN WITH RIGHT ENGINE LEAKING OIL.  FOUND LEAK BETWEEN OIL COOLER AND CASE.  WHEN COOLER PULLED AWAY FROM CASE, GASKET HAD A STRAIGHT LINE TEAR AND PART 'OF 1 SIDE OF GASKET ON CASE, OTHER ON COOLER.  THE REST OF THE GASKET HAD UNEVEN MARKS LIKE BEING TORN'  WHEN COOLER WAS REMOVED.
